Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 381, NWS Atlanta, GA

July 10, 2025Bibb County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 10, 2025, 2:23 PM EDT for Bibb County, Twiggs County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2025, 2:23 PM EDT (18:23 UTC)
Expired
Jul 10, 2025, 3:00 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 15 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

846 
WUUS52 KFFC 101823
SVRFFC
GAC021-289-101900-
/O.NEW.KFFC.SV.W.0381.250710T1823Z-250710T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
223 PM EDT Thu Jul 10 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Bibb County in central Georgia...
  Central Twiggs County in central Georgia...

* Until 300 PM EDT.

* At 223 PM EDT, a severe thunderstorm was located near Huber, or 7
  miles southeast of Macon, moving east at 30 mph.

  HAZARD...60 mph wind gusts and dime size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Jeffersonville, Marion, Bullard, Rutland, Fitzpatrick,
  Ripley, Huber, District Path, Dry Branch, Myricks Mill, Middle
  Georgia Regional Airport, Franklinton, and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3263 8355 3264 8355 3266 8356 3266 8362
      3267 8363 3269 8368 3281 8363 3280 8335
      3273 8331 3268 8330 3256 8339
TIME...MOT...LOC 1823Z 269DEG 24KT 3274 8359 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
697 
WWUS52 KFFC 101846
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Thu Jul 10 2025

GAC021-101855-
/O.CAN.KFFC.SV.W.0381.000000T0000Z-250710T1900Z/
Bibb GA-
246 PM EDT Thu Jul 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3278 8345 3278 8334 3273 8331 3268 8330
      3260 8336 3265 8351
TIME...MOT...LOC 1845Z 269DEG 24KT 3274 8341 

$$

GAC289-101900-
/O.CON.KFFC.SV.W.0381.000000T0000Z-250710T1900Z/
Twiggs GA-
246 PM EDT Thu Jul 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL TWIGGS COUNTY...

At 245 PM EDT, a severe thunderstorm was located over Ripley, or near
Jeffersonville, moving east at 30 mph.

HAZARD...60 mph wind gusts and dime size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jeffersonville, Marion, District Path, Fitzpatrick, and Ripley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3278 8345 3278 8334 3273 8331 3268 8330
      3260 8336 3265 8351
TIME...MOT...LOC 1845Z 269DEG 24KT 3274 8341 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
340 
WWUS52 KFFC 101859
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
259 PM EDT Thu Jul 10 2025

GAC289-101909-
/O.EXP.KFFC.SV.W.0381.000000T0000Z-250710T1900Z/
Twiggs GA-
259 PM EDT Thu Jul 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TWIGGS COUNTY WILL
EXPIRE AT 300 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

&&

LAT...LON 3278 8345 3278 8334 3273 8331 3268 8330
      3260 8336 3265 8351
TIME...MOT...LOC 1859Z 269DEG 24KT 3274 8330 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:25 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 10, 1:25 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
125 PM EDT Thu Jul 10 2025

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Friday)
Issued at 323 AM EDT Thu Jul 10 2025

Key Messages:

    - Scattered to numerous thunderstorms remain possible each
      afternoon. A few storms may produce isolated damaging wind gusts
      and localized flash flooding, especially across eastern
      Georgia.

    - Heat Index values as high as 98-104 degrees possible today and
      tomorrow afternoon.

Discussion:

Moving into the latter half of the week, we begin to shed our
persistence pattern of general mid-level troughing and shift toward
something more quasi-zonal in nature as the Bermuda High noses
westward. Deep layer flow continues to support a conveyor belt of
moisture into the Southeast, reinforced at the surface by moisture-
rich southwesterly flow along the western edge of the aforementioned
Bermuda High. PWATs remain close to the 2" mark per yesterday's 00Z
FFC sounding, exceeding the 90th percentile for this time of year.
Despite thunderstorms lingering well into the night on Wednesday,
expect the column to rebound quickly in the presence of such
abundant moisture, with convection becoming scattered to numerous in
coverage by the late afternoon/evening. Kinematics remain weak in
the wake of an exiting and lifting shortwave, however, instability
will be sufficient (on the order of 1500-2000 J/kg MUCAPE, and
perhaps slightly higher in isolated pockets). Some semblance of an
outflow boundary (and perhaps several) likely lingers across the
southern and eastern portions of the area, and it may serve to
loosely organize some storms into clusters. As a result of our
anomalously moist environment, we will see the potential for precip-
loaded downdrafts to produce isolated damaging wind gusts in the
strongest storms. A Marginal (level 1 out of 5) Risk has been
analyzed across nearly all of north and central Georgia today, aside
from our far western tier, to highlight low-end chances for a few
strong to severe storms. In concert with the slightly bolstered
severe chances, lack of steering flow (generally 10kts or less) will
mean that storms that form may move little and perhaps even
backbuild at times. Widespread flash flooding concerns are not
anticipated (though nuisance flooding and ponding of low-lying or
impermeable areas are likely in any storm that forms today), but a
Marginal (level 1 out of 4) Risk of Excessive Rainfall is in effect
for the entire forecast area today to indicate the potential for
localized instances of flash flooding.

Little change in parameter space is forecast moving into Friday and
similar conditions are to be expected, with scattered to numerous
thunderstorms developing through the afternoon. Yet another Marginal
Risk for Excessive Rainfall has been placed across the area as our
high PWAT airmass continues to support efficient rainfall producers.

Highs today and tomorrow will be in the mid-80s to mid-90s for all
except far northeast Georgia -- which should remain in the lower 70s
to 80 -- thanks to increased coverage of afternoon thunderstorms and
thus cloud cover. Despite this, with surging moisture and therefore
humidity, widespread maximum "feels like" temperatures will be
between 98 to 104 degrees, generally bubbling right under Heat
Advisory criteria (though very isolated pockets within the southern
and eastern halves of the area may briefly feel like 105). Lows will
drop into the 60s to lower 70s.

96

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 323 AM EDT Thu Jul 10 2025

Key Messages:

-Isolated to widely scattered daily afternoon and evening
thunderstorm chances across North and Central Georgia through the
weekend. Increasing thunderstorm chances around mid-week.

-More widespread triple digit heat indices to return this weekend
 into early next week.

A subtropical ridge will begin setting up over the Southeast heading
into the weekend and staying put through the majority of the long
term period. With moisture sticking around -- PWS on the order of
1.75" to 2+" -- this set up will favor hot/humid conditions and
daily afternoon and evening thunderstorms through at least early
next week. As has been the trend, an isolated strong to severe
thunderstorm remains possible each day with gusty to localized
damaging winds, heavy rainfall and frequent lightning. Though the
threat for widespread severe weather remains low. Given the weak
mid/upper-level pattern, thunderstorms may be slow-moving and/or
stationary which could lead to flooding becoming a concern as well.

In addition to the typical summertime thunderstorms, the heat will
be something else to closely monitor. Temperatures are forecast to
climb back up into the low 90s at most locales this weekend (aside
from the NE mountains) perhaps upper 90s across portions of East-
Central GA between Sunday and Tuesday. As a result, 'feels like'
temperatures are forecast to rise above 100 and approach heat
advisory criteria for some locales.

Beyond mid-week, like the previous forecast, noting a slight uptick
in rain/thunderstorm chances. Global ensembles continue to suggest
another potential surge of moisture back into the area mid to late
week resulting in the slightly higher coverage of storms.

07

&&

.AVIATION...
(18Z TAFS)
Issued at 116 PM EDT Thu Jul 10 2025

Sct SHRA/TSRA are ongoing and will persist through the afternoon
before gradually tapering after 00-02Z. Outside of convection, VFR
conditions are largely expected. There is some potential for
patchy IFR cigs by 10-12Z Friday, though confidence in coverage is
not high. Sct SHRA/TSRA are again expected after 18Z Friday. Winds
will remain W at 5-10 kts and less than 5 kts overnight.

//ATL Confidence...18Z Update...
Low to medium confidence on morning IFR potential.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          89  70  91  72 /  60  20  40  10
Atlanta         89  72  90  72 /  70  20  50  20
Blairsville     83  65  85  65 /  70  20  60  20
Cartersville    89  70  90  70 /  60  20  50  20
Columbus        92  72  91  72 /  60  20  60  20
Gainesville     88  71  89  71 /  60  20  50  10
Macon           91  72  92  72 /  60  20  40  20
Rome            87  70  89  70 /  60  20  50  10
Peachtree City  90  70  90  69 /  70  20  50  20
Vidalia         92  73  93  74 /  60  40  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...96
LONG TERM....07
AVIATION...RW
Hazardous weather outlook, Jul 10, 5:53 AM EDT, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
553 AM EDT Thu Jul 10 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
553 AM EDT Thu Jul 10 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected to develop this
afternoon and evening, capable of producing gusty winds, frequent
lightning, and locally heavy rainfall. A few storms may become
strong to severe, with the primary hazards being isolated damaging
wind gusts and the potential for localized flash flooding.
Maximum heat index values will reach 98 to 104 degrees for all
except far northeastern Georgia.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Afternoon and evening thunderstorms are expected in north and
central Georgia on Friday. A couple of storms could be severe,
especially in eastern Georgia. A limited flooding threat may also
develop in east central Georgia either day.

Additional afternoon and evening thunderstorms are expected this
weekend and early next week, though overall storm coverage should
decrease.

The heat will build some early next week, with afternoon feels
like temperatures reaching the 100 to 108 degree range Sunday,
Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 10, 12:50 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1250 PM EDT Thu Jul 10 2025

GAZ059-060-069>072-081-082-101715-
Putnam GA-Lamar GA-Monroe GA-Bibb GA-Upson GA-Crawford GA-Jones GA-
Jasper GA-
1250 PM EDT Thu Jul 10 2025

...A strong thunderstorm will impact portions of northwestern Bibb,
southwestern Putnam, Monroe, east central Upson, north central
Crawford, western Jones, southern Jasper and southeastern Lamar
Counties through 115 PM EDT...

At 1250 PM EDT, a strong thunderstorm was over Forsyth, moving east
at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Forsyth, Yatesville, Culloden, Lake Tobesofkee, Bradley,
Wayside, Resseaus Crossroads, Round Oak, Russellville, Wesleyan,
Logtown, Arkwright, Juliette, Ethridge, Bolingbroke, Dames Ferry,
Berner, Brent, and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3281 8427 3320 8384 3318 8382 3319 8381
      3321 8382 3326 8335 3280 8374
TIME...MOT...LOC 1650Z 264DEG 13KT 3302 8395

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 10, 12:51 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1251 PM EDT Thu Jul 10 2025

GAZ074>076-101715-
Jefferson GA-Washington GA-Glascock GA-
1251 PM EDT Thu Jul 10 2025

...A strong thunderstorm will impact portions of southern Glascock,
eastern Washington and Jefferson Counties through 115 PM EDT...

At 1251 PM EDT, a strong thunderstorm was over Davisboro, or 11 miles
west of Louisville, moving east at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Sandersville, Louisville, Wrens, Wadley, Davisboro, Tennille,
Stapleton, Bartow, Avera, Riddleville, Edge Hill, Edgehill, Downs,
Warthen, Grange, Stapletons Crossroads, and Moxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3285 8282 3311 8288 3325 8244 3304 8229
      3286 8236
TIME...MOT...LOC 1651Z 266DEG 17KT 3302 8260

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 10, 2:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 PM EDT Thu Jul 10 2025

GAZ072-081>083-094-095-101845-
Peach GA-Bibb GA-Houston GA-Crawford GA-Jones GA-Twiggs GA-
209 PM EDT Thu Jul 10 2025

...Strong thunderstorms will impact portions of central Bibb,
northwestern Twiggs, northeastern Peach, north central Houston, east
central Crawford and southeastern Jones Counties through 245 PM
EDT...

At 209 PM EDT, a line of strong thunderstorms was along a line
extending from Postell to near Byron, and moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Warner Robins, Centerville, Byron, Robins AFB, Postell, Robins
Air Force Base, Jack Brown Estates, Rutland, Mountain Springs,
Griswoldville, Huber, Cross Keys, Dry Branch, Powerville, Skipperton,
Elberta, Franklinton, and Middle Georgia Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3283 8339 3267 8350 3257 8366 3260 8390
      3296 8357 3293 8343
TIME...MOT...LOC 1809Z 269DEG 24KT 3289 8353 3265 8379

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 10, 2:11 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
211 PM EDT Thu Jul 10 2025

GAZ053-054-101845-
Fayette GA-Coweta GA-
211 PM EDT Thu Jul 10 2025

...A strong thunderstorm will impact portions of southwestern Fayette
and eastern Coweta Counties through 245 PM EDT...

At 211 PM EDT, a strong thunderstorm was over Newnan, moving east at
30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Peachtree City, Tyrone, Senoia, Moreland, Sharpsburg, Turin,
East Newnan, Starrs Mill, Thomas Crossroads, and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3329 8481 3344 8478 3346 8453 3334 8450
      3325 8456
TIME...MOT...LOC 1811Z 269DEG 24KT 3336 8474

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:08 PM EDTSpecial Weather StatementFFCHaralson22 min
Jul 9, 8:18 PM EDTSpecial Weather StatementFFCFulton12 min
Jul 9, 8:40 PM EDTSpecial Weather StatementFFCFulton20 min
Jul 9, 8:59 PM EDTSpecial Weather StatementFFCFulton16 min
Jul 9, 9:21 PM EDTFlash Flood WarningFFCFulton77 min
Jul 9, 9:28 PM EDTSpecial Weather StatementFFCOglethorpe32 min
Jul 9, 11:13 PM EDTSpecial Weather StatementFFCPutnam17 min
Jul 10, 12:50 PM EDTSpecial Weather StatementFFCJones, Monroe25 min
Jul 10, 12:51 PM EDTSpecial Weather StatementFFCJefferson, Washington24 min
Jul 10, 2:09 PM EDTSpecial Weather StatementFFCBibb36 min
Jul 10, 2:11 PM EDTSpecial Weather StatementFFCCoweta34 min
Jul 10, 2:45 PM EDTSpecial Weather StatementFFCWilkinson30 min
Jul 10, 2:57 PM EDTSpecial Weather StatementFFCWashington33 min
Jul 10, 2:58 PM EDTSpecial Weather StatementFFCWilkinson32 min
Jul 10, 3:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington13 min
Jul 10, 3:13 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 10, 3:18 PM EDTSpecial Weather StatementFFCHancock12 min
Jul 10, 3:25 PM EDTSpecial Weather StatementFFCUpson35 min
Jul 10, 3:29 PM EDTSpecial Weather StatementFFCWarren31 min
Jul 10, 3:31 PM EDTSpecial Weather StatementFFCJohnson29 min
Jul 10, 3:36 PM EDTSpecial Weather StatementFFCMontgomery24 min
Jul 10, 3:46 PM EDTSpecial Weather StatementFFCJohnson29 min
Jul 10, 3:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Jul 10, 3:54 PM EDTSpecial Weather StatementFFCDooly36 min
Jul 10, 3:58 PM EDTSpecial Weather StatementFFCTreutlen, Wheeler32 min
Jul 10, 4:12 PM EDTSpecial Weather StatementFFCEmanuel18 min
Jul 10, 4:27 PM EDTSpecial Weather StatementFFCMontgomery33 min
Jul 10, 5:24 PM EDTSpecial Weather StatementFFCWilcox36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.